# SDR WX0A2015060372631

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 33,174 hours, 23,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53370601219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT TI ANGLE TO KEEL BEAM AT FRAME 42 CRACKED.  REMOVED TI ANGLE AT FRAME 42 RT SIDE IAW SRM 51-42-11.
